Couldn't find what you looking for?

TRY OUR SEARCH!


My name is Jen and I am 36 years old. I have been put on klonizapan
to relieve my anxiety and panic attacks. The doc also said the drug may help me with my eye twitching I have been having occasionally. Anyway, I heard that this klonizapan may have some adverse reactions on the central nerve system. I am interested in what these adverse reactions may be! Thank you in advance

Loading...


You heard well about the adverse reactions. They are not only oriented on the CNS but may also cause some gastrointestinal, genitourinary, musculoskeleta, respiratory, hematopoietic and other adverse reactions. In 50 % of patients occurs drowsiness, and around 30% report loss of coordination. Other CNS reactions may be: Alterations in behaviour like aggressiveness, argumentative behaviour, hyperactivity, agitation, depression, euphoria, irritability, forgetfulness and confusion. These are more likely to happen if you have already had a history of psychiatric disturbances. You may experience slurred speech, dysarthria, vertigo, insomnia, and diplopia. Anyway, I hope you won’t help problems with any of these. Good luck!
Reply

Loading...